Hypertension after angioplasty?
- 0Jan 21, '13 by smt1616Hello,
My dad had an angioplasty this past Friday 1/18. Everything went well, he stayed overnight, and was discharged from the hospital on Saturday. However, he had hypertension after the procedure (180s/90s). He's diabetic and his blood sugar has been a bit high as well. I'm just worried as to why his BP is still high. Is this normal after an angioplasty??
His meds are as follows:
Aspirin 81mg, 1 tab Daily
Carvedilol 6.25mg, 1 tab Twice Daily
Glyburide 5mg, 1 tab Daily
Simvastatin 40mg, 1 tab at bedtime
Brilinta 90mg, 1 tab Twice Daily
Diovan 160mg, 1 cap Daily
Lisinopril 30mg, 1 tab Daily
I figured someone might be able to help here.
- 0Jan 21, '13 by JustBeachyNurse, LPNI'm sorry but these questions need to be addressees with your father's physician. There is no way we can advise you on an Internet message board. As per the site terms of service, "Medical Advice: ALLNURSES.COM, INC or it's members do not offer medical advice. Any requests for such will be taken down. If you have a medical problem, please seek attention from your health care provider. You are not allowed to ask for medical advice related to a health situation that affects you, a family member, or someone you know." Thread closed.Last edit by Esme12 on Jan 21, '13